Has anyone had this Problem with Arimidex?

Options
ppurdin
ppurdin Member Posts: 1,181 Member
edited March 2014 in Breast Cancer #1
Hi averyone.I started taking armidex three weeks ago.A few days afterwards I can not sleep good.I toss and turn all night.After a while of that and you are not rested.I have also had some headachs,I know that can be a side effects.Thanks for your reply. Pat.Ps . I take it in the morning.

Comments

  • BunnyJane
    BunnyJane Member Posts: 213
    Options
    Similar problems
    Hi Pat:

    I started on Femara (also an AI) about 5 weeks ago and am having similar sleeping problems. The sleeping problems seem to be getting a little better. Hang in there!
  • Megan M
    Megan M Member Posts: 3,000
    Options
    BunnyJane said:

    Similar problems
    Hi Pat:

    I started on Femara (also an AI) about 5 weeks ago and am having similar sleeping problems. The sleeping problems seem to be getting a little better. Hang in there!

    I am not on it, but, hope
    I am not on it, but, hope both of you feel better soon!

    Megan
  • lanie940
    lanie940 Member Posts: 490 Member
    Options
    I have mild headaches, and I
    I have mild headaches, and I have some edema in my ankles. I've been taking it for 3 weeks.
  • chenheart
    chenheart Member Posts: 5,159
    Options
    What I found online about Arimidex
    Arimidex?
    Medication to help with sleep while on Arimidex?

    Question:

    I'm on Arimidex. Within days of starting it I developed severe and frequent hot flashes and sleep problems: restlessness, tossing, and turning. Sometimes I wake up exhausted. Is there a medication that can help manage this that won't interfere with Arimidex?

    Answers :

    Patricia Ganz, M.D.: The medication that you're taking is dropping your blood level of estrogen to extremely low levels and with this, your body is sensing the change. This is experienced by you as hot flashes and difficulty with sleeping. These are common menopausal symptoms, which you may have experienced in the past, or which may be new to you. There are a number of medications that can be used to help manage these symptoms, and you should speak to your doctor. It is also possible that your body will get used to this, and gradually have improvement in symptoms.

    Lillie Shockney, R.N., B.S., M.A.S.: Looking at other ways of managing some of the side effects, like wearing cotton rather than a nylon nightgown, will help. Even a Chillow pillow, where the pillow stays cold all night.

    Pat, I saw this on the Breastcancer.org site~ I am NOT recommending medications or endorsing anything! I just copied and pasted what the site said, and that it is something you may want to discuss with your Dr. I took the Arimidex for the entire 5 years, and it did affect my sleep pattern, I took to wearing ear buds to bed and listening to the radio~ and wow! Do I know alot of trivial nonsence when I wake up in the morning! LOL

    I hope you feel better soon~ not sleeping is NO fun, is it?

    Hugs,
    Chen♥